Hopefully you followed the sensible advice to ask a pharmacist. If you didn't, 'ballpark' answers would be:
1) Paxil (Paroxetine) is well-known to have unpleasant symptoms as part of a discontinuation syndrome. 40mg daily is a significant dose and one would expect to have difficult experiences upon changing or stopping it. However, three weeks is a long-time, it's possible your mood is dropping and worth discussing this with your doctor.
2) Prozac (Fluoxetine) has a very long half-life, possibly up to eight weeks, and so does take much longer than most SSRI's to 'kick in'. Also, it's thought any individual anti-depressant will only produce symptom relief in about two-thirds of depressed individuals who take it. Again, perhaps speak with your prescriber.
3) & 4) Wikipedia does not give 'ex cathedra' advice and you should be critical of anything you read there. Klonopin (Clonazepam) is a powerful benzo; 1mg is roughly equivalent to 10mg of Valium (Diazepam). All drugs have unwanted effects as well as therapeutic ones and mixing drugs will almost always carry a possibility of interaction. However, if this interaction is rare, your prescriber has presumably decided that the benefits of you taking Klonopin outweigh the risks. Yet again, you need to discuss this with your doctor.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.